# SDR DALA1242700927

- Difficulty date: June 16, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 522-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO TRACK IS GOUGED AT NUT PLATE HOLES BS 522-598 AND HAS CORROSION AT BS 538.  FOUND TO BE OUT OF LIMITS.  INSTALLED NEW CARGO TRACK BS 428-636 IAW SRM 51-30-1 AND 51-30-2.
